# SDR SA05085

- Difficulty date: July 15, 2005
- Submitted: July 18, 2005
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- Engine: Cfmint CFM565B6
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, M, Y
- Precautionary procedure: E, A

## Discrepancy

EN-ROUTE, CLT TO PHL.  AFTER DEPARTURE, THE NR 1 ENGINE HAD A DOUBLE COMPRESSOR STALL, FOLLOWED BY AN IMMEDIATE EGT OVERTEMP.  THE CREW FOLLOWED PROCEDURE AND SHUT DOWN THE NR 1 ENGINE.  FLIGHT RETURNED TO FIELD CLT AND LANDED WITHOUT FURTHER INCIDENT. MAINTENANCE FOUND TURBINE DAMAGE IN THE NR 1 ENGINE AND THAT IT WILL NOT TURN.  THE NR 1 ENGINE WAS REPLACED.  FURTHER ACTION PENDING.
